# SDR CA990323029

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Part number: NAS302771307
- Condition: Broken
- Location: Elevator Tab
- Part time: 6,678 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 6TH 200-HOUR INSPECTION, THE ELEVATOR TAB CABLE WAS FOUND WITH SEVERAL WIRE STRANDS BROKEN.  ALSO, THE CABLE WAS FOUND CORRODED IN THE SAME AREA ON A LENGTH OF APPROXIMATELY 1 INCH.  DAMAGE WAS VISIBLE FROM ACCESS PANEL 331DL.
